# SDR UPS08852427

- Difficulty date: May 28, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 72,042 hours, 29,873 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT ELEVATOR UPPER SKIN IS DENTED AND GOUGED, FWD OF GEARED TAB.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR DOUBLER IAW SRM 55-2-0, 55 51-1-8, 53-1-8, 55-2-0 FIG 10.
